# SDR ASAA2019052529480

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 13,038 hours, 4,245 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT "ON" LIGHT WAS OFF- OVERHEAT LIGHT "ON" RAN THE QRH CHECKLIST AND ALL RESET WITH ONLY "ON" GREEN LIGHT SHOWING. GROUNDED - YES. ACCOMPLISHED WHC BITE - NO CURRENT FAULTS LOGGED - TWO PREVIOUS WINDOW SENSOR FAULTS. REF AMM 30-41-11.
